American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H11) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] Konstantin Slutsky. Graev metrics on free products and HNN extensions. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. V. Arhangel’skii and J. van Mill. On the cardinality of countable dense homogeneous spaces. Proc. Amer. Math. Soc. 141 (2013) 4031-4038.
Abstract, references, and article information   
View Article: PDF

[3] Philipp Lücke. Special pairs and automorphisms of centreless groups. Contemporary Mathematics 576 (2012) 239-254.
Book volume table of contents   
View Article: PDF

[4] D. Dikranjan and Gábor Lukács. On zero-dimensionality and the connected component of locally pseudocompact groups. Proc. Amer. Math. Soc. 139 (2011) 2995-3008. MR 2801639.
Abstract, references, and article information   
View Article: PDF

[5] Tal Orenshtein and Boaz Tsaban. Linear $\sigma$-additivity and some applications. Trans. Amer. Math. Soc. 363 (2011) 3621-3637. MR 2775821.
Abstract, references, and article information   
View Article: PDF

[6] Yevhen Zelenyuk. Almost maximal topologies on semigroups. Proc. Amer. Math. Soc. 139 (2011) 2257-2270. MR 2775403.
Abstract, references, and article information   
View Article: PDF

[7] Peter Eliaš. Dirichlet sets, Erdős-Kunen-Mauldin theorem, and analytic subgroups of the reals. Proc. Amer. Math. Soc. 139 (2011) 2093-2104. MR 2775387.
Abstract, references, and article information   
View Article: PDF

[8] J. D. Mitchell, M. Morayne and Y. Péresse. Generating the infinite symmetric group using a closed subgroup and the least number of other elements. Proc. Amer. Math. Soc. 139 (2011) 401-405. MR 2736324.
Abstract, references, and article information   
View Article: PDF

[9] Sergey A. Antonyan. Proper actions on topological groups: Applications to quotient spaces. Proc. Amer. Math. Soc. 138 (2010) 3707-3716. MR 2661569.
Abstract, references, and article information   
View Article: PDF

[10] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information   
View Article: PDF

[11] Yevhen Zelenyuk. Regular idempotents in $\beta S$. Trans. Amer. Math. Soc. 362 (2010) 3183-3201. MR 2592952.
Abstract, references, and article information   
View Article: PDF

[12] Michał Machura, Saharon Shelah and Boaz Tsaban. Squares of Menger-bounded groups. Trans. Amer. Math. Soc. 362 (2010) 1751-1764. MR 2574876.
Abstract, references, and article information   
View Article: PDF

[13] Yevhen Zelenyuk. The number of minimal right ideals of $\beta G$. Proc. Amer. Math. Soc. 137 (2009) 2483-2488. MR 2495285.
Abstract, references, and article information   
View Article: PDF

[14] Julien Melleray. Compact metrizable groups are isometry groups of compact metric spaces. Proc. Amer. Math. Soc. 136 (2008) 1451-1455. MR 2367119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Dikran Dikranjan and Anna Giordano Bruno. Pseudocompact totally dense subgroups. Proc. Amer. Math. Soc. 136 (2008) 1093-1103. MR 2361886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Boaz Tsaban. $o$-bounded groups and other topological groups with strong combinatorial properties. Proc. Amer. Math. Soc. 134 (2006) 881-891. MR 2180906.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] S. Garcia-Ferreira, A. H. Tomita and S. Watson. Countably compact groups from a selective ultrafilter. Proc. Amer. Math. Soc. 133 (2005) 937-943. MR 2113947.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Yevhen Zelenyuk. On group operations on homogeneous spaces. Proc. Amer. Math. Soc. 132 (2004) 1219-1222. MR 2045441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Artur Hideyuki Tomita. Two countably compact topological groups: One of size $\aleph_\omega$ and the other of weight $\aleph_\omega$ without non-trivial convergent sequences. Proc. Amer. Math. Soc. 131 (2003) 2617-2622. MR 1974663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Pawel Krupski. Means on solenoids. Proc. Amer. Math. Soc. 131 (2003) 1931-1933. MR 1955283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] W. W. Comfort and Jorge Galindo. Pseudocompact topological group refinements of maximal weight. Proc. Amer. Math. Soc. 131 (2003) 1311-1320. MR 1948125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Hiroshi Fujita and Dmitri Shakhmatov. A characterization of compactly generated metric groups. Proc. Amer. Math. Soc. 131 (2003) 953-961. MR 1937434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Kohzo Yamada. Fréchet-Urysohn spaces in free topological groups. Proc. Amer. Math. Soc. 130 (2002) 2461-2469. MR 1897473.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Dikran Dikranjan and Michael Tkachenko. Varieties generated by countably compact Abelian groups. Proc. Amer. Math. Soc. 130 (2002) 2487-2496. MR 1897476.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] W. W. Comfort and Salvador García-Ferreira. Dense subsets of maximally almost periodic groups. Proc. Amer. Math. Soc. 129 (2001) 593-599. MR 1707513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Mikhail G. Tkacenko, Vladimir V. Tkachuk, Richard G. Wilson and Ivan V. Yaschenko. No submaximal topology on a countable set is $\mathbf{T}_{\mathbf{1}}$-complementary. Proc. Amer. Math. Soc. 128 (2000) 287-297. MR 1616605.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Jan M. Aarts and Robbert J. Fokkink. Fixed points of the bucket handle. Proc. Amer. Math. Soc. 126 (1998) 881-885. MR 1459100.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alexander Shibakov. Metrizability of sequential topological groups with point-countable $k$-networks. Proc. Amer. Math. Soc. 126 (1998) 943-947. MR 1443165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dikran Dikranjan and Dmitri Shakhmatov. Algebraic structure of pseudocompact groups. Memoirs of the AMS 133 (1998) MR 1396956.
Book volume table of contents   

[30] D. B. Shakhmatov, M. G. Tkacenko, V. V. Tkachuk, S. Watson and R. G. Wilson. Neither first countable nor Cech-complete spaces are maximal Tychonoff connected. Proc. Amer. Math. Soc. 126 (1998) 279-287. MR 1443164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2